# SDR DALA14014903219

- Difficulty date: March 5, 2014
- Submitted: March 6, 2014
- Operation: Air carrier
- Aircraft: N319US
- Make and model: Airbus A320-211
- Aircraft serial: 208
- Aircraft time: 68,858 hours, 31,029 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Frames 33-34
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON STRINGER 44 LOCATED BETWEEN FRAMES 33-34.  REPAIRED STRINGER IAW SRM 53-00-39, PARA 4A, FIG 201, PAGES 201-212 AND DWG D532-10093.
